Jump to content

Laura77: Do I have any hope?


Recommended Posts

I am on 30mg mirtazapine and 50mg trazodone for 3 months. I would like to taper but not stable enough.  I have been through hell with valium, hopefully this shows in my signature although I can't see it here.  I am still not functioning and suffering beyond words.  As I write this horrible painful jabs of anxiety stab up my arms and throat.  If I wait to heal, and do a long slow taper, will the ad withdrawal be okay?  Does ad withdrawal cause anxiety that makes you call out, rock, suffer pain, be unable to function?  I have been on the mirt 3 months.  I imagine I need to wait another 3-6 months before starting to taper?

 

I do not care about having anxious thoughts.  I do not care about brain fog or suffering depression.  I need the physical anxiety feelings of pain in throat and chest, painful surges up body and arms, gone.  I want to be able to sit back on my sofa and watch tv.  I am worried I am too traumatised to recover.  I have suffered for over a year with internal aka, writhing around, pulling hair, banging head, unable to breathe, crawling around, violent shaking of every body part...now I am 6 months off the valium and these most serious symptoms have stopped, but still have the painful surges and the painful throat and chest tightness.  

 

I was only getting 2 hours sleep until the mirtazapine.  I now get 4-6 hours sleep.  I don't know how much longer the drug will keep working for this.  I worry I will need to kill myself every day, as my "life" is intolerable.  

Edited by Emonda
Name to title

2019-2022: Sporadic valium abuse, not prescribed, usually not more than once a month or 2.

 

July 2022: Terrible withdrawal symptoms after ONE high dose (only had 2 other doses that year) of around 100mg. I may be mistaken as I got covid 2 weeks after this high dose. Initially thought symptoms were covid, later doctors and charities said it was the valium which I'd started taking 10mg 2-3 times a week after the covid positive test.   Went on it daily in Sept to get off it. From this time it was prescribed.  Yo-yoed around different doses as now no dose was working. Kindled.  Finally tapered from 30mg.  Was already unstable on 30mg, shaking, screaming, aka, extreme chemical anxiety

 

June 2023: 0mg valium after rushing taper.  Still in hell.

July 2023: 50mg trazodone

Sept 2023: 50mg trazodone and 30mg mirtazapine. Life is unbearable, do not know how I'm alive

Link to comment
  • Moderator

Hi @laura77 and welcome to SA,

 

Glad you've found us and yes, there is always hope! There are many members who have been on multiple drugs, tapered and come out the other side.

 

I can see your signature, thank you.

 

3 hours ago, laura77 said:

If I wait to heal, and do a long slow taper, will the ad withdrawal be okay?  Does ad withdrawal cause anxiety that makes you call out, rock, suffer pain, be unable to function?

 

We suggest a harm reduction approach to tapering, which helps to mitigate symptoms. This doesn't mean you won't experience symptoms, but by gently reducing your dose by no more than 10% of your current dose each month, it reduces the impact on your CNS, allowing it to slowly adjust to the changes. See Why taper by 10%.

 

3 hours ago, laura77 said:

but still have the painful surges and the painful throat and chest tightness.  

 

Symptoms tend to follow The Windows and Waves Pattern of Stabilization. They may go away, come back or change as you recover. This is your nervous system's way of healing. It can be incredibly frustrating and slow, but improvement does happen.

 

I can relate to some of the symptoms you're experiencing, as I had them myself and I want to reassure you that mine have improved considerably over time. It has been slow, steady improvement, but improvement nonetheless.

 

 Here is some other information to read through:

 

What is withdrawal syndrome

 

Keep it simple, slow and stable

 

Symptoms and Self-care

 

This is your introduction topic - please ask questions specific to your situation right here.

 

Please continue to reach out, and again, welcome :) 

 

 

2003-2009 on and off various SSRI's for short periods, Ativan prn

2010-2011 Ativan, up to 1.5mg/day - tapered off without issue

2013-2021 ativan 1-1.5mg 10-12x/month, daily starting Oct 21 to help with buspar WD

2016 - Effexor 75mg, short-term

2021 Mar -Jun Buspar ADR at high dose, tapered 3 months

2021 Aug Wellbutrin 150mg for 5 days (ADR), then MIrtazapine 7.5mg for 7 days (ADR)

Oct 22/21 - Direct switch ativan to clonazepam (don't do this)

Tapered clonaz Oct/21 - Apr/23 0.25mg - 0mg!

 

Supplements: omega-3, mag-glycinate, vitamin D

 

"Believe that your tragedies, your losses, your sorrows, your hurt, happened for you, not to you. And I bless the thing that broke you down and cracked you open, because the world needs you open" - Rebecca Campbell

 

*** Disclaimer: Please note, my suggestions/comments are based on my own personal experiences. Please consult a knowledgeable practitioner to discuss decisions regarding your medical care *** 

 

                                                             *** Please do not send me PM's ***

Link to comment
  • Emonda changed the title to Laura77: Do I have any hope?

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy